# SDR SWIA202162903

- Difficulty date: October 7, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 3-1 HAS EVIDENCE OF CORROSION AND DETERIORATION OF PROTECTIVE COATING    (C-CHECK RO 11-27-21)   REMOVED CORROSION FROM RH SLAT TRACK 3-1 PER CRJ700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH ALL STEPS REO 670-57-42-1242 REV-- DATED 2021-10-28.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS
